MAUDE Adverse Event Report: VYAIRE MEDICAL, INC VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA CF PLUS,DISS,GRN O2,TYPE K,ENG OVERLAY
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, vyaire provided to the customer the part number and price for the main board for po (purchase order) processing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the vela ventilator had a vent inop (inoperable) and xdcr (transducer fault) alarms.Furthermore, there was no patient associated with the reported event.The customer confirmed that this vent is in long term storage in case of another pandemic and he performs an operational verification on it every 6 months to ensure functionality.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key17630359
Report Number2021710-2023-18139
Device Sequence Number17760680
Product Code CBK
UDI-Device Identifier10846446001501
UDI-Public(01)10846446001501
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA CF PLUS,DISS,GRN O2,TYPE K,ENG OVERLAY
Device Catalogue Number16531-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown